Search dblp for Publications

export results for "toc:db/journals/apal/apal79.bht:"

 download as .bib file

@article{DBLP:journals/apal/BaldwinS96,
  author    = {John T. Baldwin and
               Niandong Shi},
  title     = {Stable Generic Structures},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {79},
  number    = {1},
  pages     = {1--35},
  year      = {1996},
  url       = {https://doi.org/10.1016/0168-0072(95)00027-5},
  doi       = {10.1016/0168-0072(95)00027-5},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/BaldwinS96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/BarendsenB96,
  author    = {Erik Barendsen and
               Marc Bezem},
  title     = {Polymorphic Extensions of Simple Type Structures - With an Application
               to Bar Recursive Minimization},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {79},
  number    = {3},
  pages     = {221--280},
  year      = {1996},
  url       = {https://doi.org/10.1016/0168-0072(95)00025-9},
  doi       = {10.1016/0168-0072(95)00025-9},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/BarendsenB96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Bierman96,
  author    = {Gavin M. Bierman},
  title     = {A Note on Full Intuitionistic Linear Logic},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {79},
  number    = {3},
  pages     = {281--287},
  year      = {1996},
  url       = {https://doi.org/10.1016/0168-0072(96)00004-8},
  doi       = {10.1016/0168-0072(96)00004-8},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Bierman96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/DzamonjaS96,
  author    = {Mirna Dzamonja and
               Saharon Shelah},
  title     = {Saturated Filters at Successors of Singulars, Weak Reflection and
               Yet Another Weak Club Principle},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {79},
  number    = {3},
  pages     = {289--316},
  year      = {1996},
  url       = {https://doi.org/10.1016/0168-0072(95)00040-2},
  doi       = {10.1016/0168-0072(95)00040-2},
  timestamp = {Sat, 05 Sep 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/apal/DzamonjaS96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/FefermanJ96,
  author    = {Solomon Feferman and
               Gerhard J{\"{a}}ger},
  title     = {Systems of Explicit Mathematics with Non-Constructive {\(\mathrm{\mu}\)}-Operator,
               Part {II}},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {79},
  number    = {1},
  pages     = {37--52},
  year      = {1996},
  url       = {https://doi.org/10.1016/0168-0072(95)00028-3},
  doi       = {10.1016/0168-0072(95)00028-3},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/FefermanJ96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Jahn96a,
  author    = {Michael A. Jahn},
  title     = {Sigma\({}_{\mbox{5}}\)-Completeness of Index Sets Arising from the
               Recursively Enumerable Turing Degrees},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {79},
  number    = {2},
  pages     = {109--137},
  year      = {1996},
  url       = {https://doi.org/10.1016/0168-0072(95)00054-2},
  doi       = {10.1016/0168-0072(95)00054-2},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Jahn96a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/LemppY96,
  author    = {Steffen Lempp and
               Yuefei Sui},
  title     = {An Extended Lachlan Splitting Theorem},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {79},
  number    = {1},
  pages     = {53--59},
  year      = {1996},
  url       = {https://doi.org/10.1016/0168-0072(95)00039-9},
  doi       = {10.1016/0168-0072(95)00039-9},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/LemppY96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Leonhardi96,
  author    = {Steven D. Leonhardi},
  title     = {Nonbounding and Slaman Triples},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {79},
  number    = {2},
  pages     = {139--163},
  year      = {1996},
  url       = {https://doi.org/10.1016/0168-0072(95)00044-5},
  doi       = {10.1016/0168-0072(95)00044-5},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Leonhardi96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/MacphersonS96,
  author    = {Dugald Macpherson and
               Charles Steinhorn},
  title     = {On Variants of o-Minimality},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {79},
  number    = {2},
  pages     = {165--209},
  year      = {1996},
  url       = {https://doi.org/10.1016/0168-0072(95)00037-2},
  doi       = {10.1016/0168-0072(95)00037-2},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/MacphersonS96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Schwentick96,
  author    = {Thomas Schwentick},
  title     = {On Winning Ehrenfeucht Games and Monadic {NP}},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {79},
  number    = {1},
  pages     = {61--92},
  year      = {1996},
  url       = {https://doi.org/10.1016/0168-0072(95)00030-5},
  doi       = {10.1016/0168-0072(95)00030-5},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Schwentick96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Shlapentokh96,
  author    = {Alexandra Shlapentokh},
  title     = {Rational Separability over a Global Field},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {79},
  number    = {1},
  pages     = {93--108},
  year      = {1996},
  url       = {https://doi.org/10.1016/0168-0072(95)00023-2},
  doi       = {10.1016/0168-0072(95)00023-2},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Shlapentokh96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Yu96,
  author    = {Xiaokang Yu},
  title     = {A Study of Singular Points and Supports of Measures in Reverse Mathematics},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {79},
  number    = {2},
  pages     = {211--219},
  year      = {1996},
  url       = {https://doi.org/10.1016/0168-0072(95)00042-9},
  doi       = {10.1016/0168-0072(95)00042-9},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Yu96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics